# SDR YENA2023082100961

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 67,604 hours, 24,355 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#2020, FLL-ORH. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'SIMILAR TO THE PREVIOUS WRITEUP DURING THE ACCELERATION CLIMB PACKS SOUNDED LIKE THEY WENT INTO ABNORMALLY HI SPEED MAKING COMMUNICATION DIFFICULT. TEMP INTO CABIN FROM PACKS WENT TO 15F-20F.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
